# SDR F3LA200400075

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-111
- Aircraft serial: 1761
- Aircraft time: 7,373 hours, 3,186 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E018312020
- Part serial: 0E0003426
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED NUMEROUS SYSTEM FAILURES (GPS, GPWS, NR 1 RA, NR 1 ILS, NR 1 ENGINE REVERSER, NR 1 FADEC).  CHECKED LAST LEG ECAM REPORT AND WAS UNABLE TO VERIFY FAULTS WITH CREW OR AIRCRAFT.  CREW STATED ALL (FAULTED) SYSTEMS OPERATED NORMALLY.  ONLY SYSTEM REPORTING PROBLEMS WAS FWC NR 2.  REPLACED FWC NR 2 IAW AMM 31-53-34 AND SYSTEMS OPERATED NORMALLY.
